MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable alp2 alkaline phosphatase acc.To ifcc gen.2 results from over fifteen patient samples tested on the cobas 8000 cobas c 502 module with serial number (b)(4).The initial results were reported outside of the laboratory.The qc went out of range after the patient samples were run which prompted the reporter to rerun the samples.The reporter stated that they believe there was a reagent probe alarm with the reagent pack that was in use.The reporter did not realize the results were reported.The reporter was able to provide the following examples of discrepant results: sample 1 - the initial result was 62 u/l.The repeat result was 118 u/l.Sample 2 - the initial result was 196 u/l.The repeat result was 374 u/l.Sample 3 - the initial result was 63 u/l.The repeat result was 118 u/l.Sample 4 - the initial result was 170 u/l.The repeat result was 332 u/l.Sample 5 - the initial result was 92 u/l.The repeat result was 168 u/l.Sample 6 - the initial result was 72 u/l.The repeat result was 140 u/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The customer removed the current reagent pack and replaced it with a standby reagent pack of the same lot number.The qc was run and was reported to be in range.This reagent pack was used when the patient samples were rerun.The field service engineer (fse) inspected the module and was not able to determine the cause of the issue.The fse was not able to reproduce the failure.He then verified the proper internal and external rinses of the sample and the reagent probes.He also verified the proper operation of the rinse mechanism.He verified the module's performance by a precision study using control material.The results were acceptable.The 18-sep-2022 calibration from the digital laboratory management software was within specifications.The provided qc from the digital laboratory management software did not indicate the results and the customer's target means and ranges.The qc appeared to be acceptable prior to the event, went out of range low, and was back in range based on the appearance of the chart.The provided alarm trace from the digital laboratory management software contained "abnormal aspiration" and "abnormal sample aspiration" errors.These are indicators of possible poor sample quality.There were no further issues reported by the customer after the reagent pack was replaced.The investigation determined the service actions resolved the issue.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15852708
Report Number1823260-2022-03751
Device Sequence Number14709273
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number03333701190
Device Lot Number64607701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown